# SDR AALA201606129003

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 11,133 hours, 1,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: F/A REPORTS SLIDE 2R WILL NOT ARM.  COCKPIT OBSERVED "SLIDE CYCLING ON & OFF.  MAINTENANCE REMOVED DEBRIS AT R2 DOOR GIRT BAR HOLD DOWN TRACK AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
